I usually get my period at the end of the month but had sex the day before with a condom and we didnt even finish. i worked out the next day but no period. I took the plan b pill because i was nervous and just to make sure. I feel cramps but no period. what is going on with me?
There was no need to take Plan B as you had used condom.Plan B contains high doses of hormones so it causes temporary delay in periods.Some of the common side effects of its use are nausea,vomitting,delayed period,fatigue etc.
The periods might start in a week.If they do not start consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.